Incoherent and Disoriented
I know the world seems to be spinning into the abyss as Trump spreads chaos (deliberately?) from his vantage point in the White House. But it’s impossible for me to make sense of it today as I fight my own personal battle for survival.
At about 3 a.m., I woke up to find myself surrounded by strange men in uniforms, men who kept asking me questions.
What day was it? Where was I? That kind of thing.
As reality settled in, I realized I was in our bedroom and I was being treated for insulin shock.
I had an IV in my arm. A sugar solution.
One of the men suggested Sandra get me a drink of lemonade and she added a peanut butter sandwich.
He said my sugar was 34 when they tested it. Thirty-four! The normal range is between 60 and 120.
I had no recollection of being tested or of anything that had happened earlier.
Sandra said she woke up to find me incoherent and disoriented. She called 911.
The men in uniform were questioning me again.
Did I want to go to the hospital?
No, I did not want to go to the hospital. The hospital is the last place I ever want to go. Been there, done that.
So, here I am today, awake and aware once again, but wondering what on earth is happening to me.
I’ve been having bouts of low blood sugar recently. Waking up drenched in sweat, shivering and so on. Why?
Does it have anything to do with the ear/mastoid infection? The antibiotics I’ve been taking – intravenously and orally – to cure the infection? The recurring bleeding ulcer? The leaky heart valve?
So much can go wrong at my age.
I have been so careful with my insulin. The only new thing in my diet is Glucerna. I checked the web this morning to find out if Glucerna could be making my insulin more potent, but I could find nothing conclusive.
Do you know? If you know anything, please share it with me.
I have so many questions these days, so few answers.
As for the Trump nightmare, is he deliberately provoking massive unrest to provide an excuse for martial law? And, if so, what then?
I’ll have to depend on you to figure it out.
I am left incoherent and disoriented by that, too.